• Previous Article
    Finding small solutions of the equation $ \mathit{{Bx-Ay = z}} $ and its applications to cryptanalysis of the RSA cryptosystem
  • AMC Home
  • This Issue
  • Next Article
    New quantum codes from constacyclic codes over the ring $ R_{k,m} $
doi: 10.3934/amc.2020124

Complete weight enumerator of torsion codes

School of Mathematics and Statistics, Shandong University of Technology, Zibo, Shandong 255000, China

* Corresponding author: Jian Gao

Received  July 2020 Revised  September 2020 Published  December 2020

Fund Project: This research is supported by the National Natural Science Foundation of China (Nos. 11701336, 11626144, 11671235, 12071264)

In this paper, we introduce two classes of MacDonald codes over the finite non-chain ring $ \mathbb{F}_p+v\mathbb{F}_p+v^2\mathbb{F}_p $ and their torsion codes which are linear codes over $ \mathbb{F}_p $, where $ p $ is an odd prime and $ v^3 = v $. We give the complete weight enumerator of two classes of torsion codes. As an application, systematic authentication codes are obtained by these torsion codes.

Citation: Xiangrui Meng, Jian Gao. Complete weight enumerator of torsion codes. Advances in Mathematics of Communications, doi: 10.3934/amc.2020124
References:
[1]

S. BaeC. Li and Q. Yue, On the complete weight enumerators of some reducible cyclic codes, Discrete Mathematics, 60 (2015), 2275-2287.  doi: 10.1016/j.disc.2015.05.016.  Google Scholar

[2]

I. F. Blake and K. Kith, On the complete weight enumerator of Reed-Solomon codes, SIAM Journal on Discrete Mathematics, 4 (1991), 164-171.  doi: 10.1137/0404016.  Google Scholar

[3]

Y. Cengellenmis and M. Department, MacDonald codes over the ring $\mathbb{F}_3+ v\mathbb{F}_3$, IUG Journal of Natural and Engineering Studues, 20 (2012), 109-112.   Google Scholar

[4]

C. Colbourn and M. Gupta, On quaternary MacDonald codes, Proceedings ITCC 2003, International Conference on Information Technology: Coding and Computing, 5 (2003), 212-215.   Google Scholar

[5]

A. Dertli and Y. Cengellenmis, Macdonald codes over the ring $\mathbb{F}_2+v\mathbb{F}_2$, International Journal of Algebra, 5 (2011), 985-991.   Google Scholar

[6]

L. Diao, J. Gao and J. Lu, On $\mathbb{Z}_{p}\mathbb{Z}_{p}[v]$-additive cyclic codes, Advances in Mathematics of Communications, 14, (2020), 555–572. doi: 10.3934/amc.2018038.  Google Scholar

[7]

C. Ding and J. Yin, Algebraic constructions of constant composition codes, International Conference on Information Technology, 51 (2005), 1585-1589.  doi: 10.1109/TIT.2005.844087.  Google Scholar

[8]

C. Ding and X. Wang, A coding theory construction of new systematic authentication codes, Theoretical Computer Science, 330 (2005), 81-99.  doi: 10.1016/j.tcs.2004.09.011.  Google Scholar

[9]

C. DingT. HellesethT. Kløve and X. Wang, A generic construction of Cartesian authentication codes, IEEE Transactions on Information Theory, 53 (2007), 2229-2235.  doi: 10.1109/TIT.2007.896872.  Google Scholar

[10]

T. Helleseth and A. Kholosha, Monomial and quadratic bent functions over the finite fields of odd characteristic, IEEE Transactions on Information Theory, 52 (2006), 2018-2032.  doi: 10.1109/TIT.2006.872854.  Google Scholar

[11]

X. Hou and J. Gao, $\mathbb{Z}_{p}\mathbb{Z}_{p}[v]$-additive cyclic codes are asymptotically good, Journal of Applied Mathematics and Computing, (2020), https://doi.org/10.1007/s12190-020-01466-w. Google Scholar

[12]

A. Kuzmin and A. Nechaev, Complete weight enumerators of generalized Kerdock code and related linear codes over Galois ring, Discrete Applied Mathematics, 111 (2001), 117-137.  doi: 10.1016/S0166-218X(00)00348-6.  Google Scholar

[13]

C. LiQ. Yue and F.-W. Fu, Complete weight enumerators of some cyclic codes, Designs, Codes and Crytography, 80 (2016), 295-315.  doi: 10.1007/s10623-015-0091-5.  Google Scholar

[14]

C. LiS. BaeJ. AhnS. Yang and Z. Yao, Complete weight enumerators of some linear codes and their applications, Designs, Codes and Cryptography, 81 (2016), 153-168.  doi: 10.1007/s10623-015-0136-9.  Google Scholar

[15]

J. Luo and T. Helleset, Constant composition codes as subcodes of cyclic codes, IEEE Transactions on Information Theory, 57 (2011), 7482-7488.  doi: 10.1109/TIT.2011.2161631.  Google Scholar

[16]

J. E. MacDonald, Design methods for maximum minimum-distance error-correcting codes, IBM Journal of Research and Development, 4 (1960), 43-57.  doi: 10.1147/rd.41.0043.  Google Scholar

[17]

F. J. MacWilliams and N. J. A. Sloane, The Theory of Error-correcting Codes, North-Holland, Amsterdam, 1977.  Google Scholar

[18]

A. M. Patel, Maximal $q$-ary linear codes with large minimum distance, IEEE Transactions on Information Theory, 21 (1975), 106-110.  doi: 10.1109/tit.1975.1055315.  Google Scholar

[19]

R. S. Rees and D. R. Stinson, Combinatorial characterizations of authentication codes Ⅱ, Designs, Codes and Cryptography, 2 (1992), 175-187.  doi: 10.1007/BF00124896.  Google Scholar

[20]

G. J. Simmons, Authentication theory coding theory, International Cryptology Conference, (1985), 411–4317. Google Scholar

[21]

X. WangJ. Gao and F.-W. Fu, Secret sharing schemes from linear codes over $\mathbb{F}_p+ v\mathbb{F}_p$, International Journal of Foundations of Computer Science, 27 (2016), 595-605.  doi: 10.1142/S0129054116500180.  Google Scholar

[22]

X. WangJ. Gao and F.-W. Fu, Complete weight enumerators of two classes of linear codes, Cryptography and Communications, 9 (2017), 545-562.  doi: 10.1007/s12095-016-0198-1.  Google Scholar

[23]

Y. Wang and J. Gao, MacDonald codes over the ring $\mathbb{F}_p+ v\mathbb{F}_p+v^2\mathbb{F}_p$, Computational and Applied Mathematics, 38 (2019), 169. doi: 10.1007/s40314-019-0937-y.  Google Scholar

[24]

S. Yang and Z. Yao, Complete weight enumerators of a family of three-weight linear codes, Designs, Codes and Cryptography, 82 (2017), 663-674.  doi: 10.1007/s10623-016-0191-x.  Google Scholar

show all references

References:
[1]

S. BaeC. Li and Q. Yue, On the complete weight enumerators of some reducible cyclic codes, Discrete Mathematics, 60 (2015), 2275-2287.  doi: 10.1016/j.disc.2015.05.016.  Google Scholar

[2]

I. F. Blake and K. Kith, On the complete weight enumerator of Reed-Solomon codes, SIAM Journal on Discrete Mathematics, 4 (1991), 164-171.  doi: 10.1137/0404016.  Google Scholar

[3]

Y. Cengellenmis and M. Department, MacDonald codes over the ring $\mathbb{F}_3+ v\mathbb{F}_3$, IUG Journal of Natural and Engineering Studues, 20 (2012), 109-112.   Google Scholar

[4]

C. Colbourn and M. Gupta, On quaternary MacDonald codes, Proceedings ITCC 2003, International Conference on Information Technology: Coding and Computing, 5 (2003), 212-215.   Google Scholar

[5]

A. Dertli and Y. Cengellenmis, Macdonald codes over the ring $\mathbb{F}_2+v\mathbb{F}_2$, International Journal of Algebra, 5 (2011), 985-991.   Google Scholar

[6]

L. Diao, J. Gao and J. Lu, On $\mathbb{Z}_{p}\mathbb{Z}_{p}[v]$-additive cyclic codes, Advances in Mathematics of Communications, 14, (2020), 555–572. doi: 10.3934/amc.2018038.  Google Scholar

[7]

C. Ding and J. Yin, Algebraic constructions of constant composition codes, International Conference on Information Technology, 51 (2005), 1585-1589.  doi: 10.1109/TIT.2005.844087.  Google Scholar

[8]

C. Ding and X. Wang, A coding theory construction of new systematic authentication codes, Theoretical Computer Science, 330 (2005), 81-99.  doi: 10.1016/j.tcs.2004.09.011.  Google Scholar

[9]

C. DingT. HellesethT. Kløve and X. Wang, A generic construction of Cartesian authentication codes, IEEE Transactions on Information Theory, 53 (2007), 2229-2235.  doi: 10.1109/TIT.2007.896872.  Google Scholar

[10]

T. Helleseth and A. Kholosha, Monomial and quadratic bent functions over the finite fields of odd characteristic, IEEE Transactions on Information Theory, 52 (2006), 2018-2032.  doi: 10.1109/TIT.2006.872854.  Google Scholar

[11]

X. Hou and J. Gao, $\mathbb{Z}_{p}\mathbb{Z}_{p}[v]$-additive cyclic codes are asymptotically good, Journal of Applied Mathematics and Computing, (2020), https://doi.org/10.1007/s12190-020-01466-w. Google Scholar

[12]

A. Kuzmin and A. Nechaev, Complete weight enumerators of generalized Kerdock code and related linear codes over Galois ring, Discrete Applied Mathematics, 111 (2001), 117-137.  doi: 10.1016/S0166-218X(00)00348-6.  Google Scholar

[13]

C. LiQ. Yue and F.-W. Fu, Complete weight enumerators of some cyclic codes, Designs, Codes and Crytography, 80 (2016), 295-315.  doi: 10.1007/s10623-015-0091-5.  Google Scholar

[14]

C. LiS. BaeJ. AhnS. Yang and Z. Yao, Complete weight enumerators of some linear codes and their applications, Designs, Codes and Cryptography, 81 (2016), 153-168.  doi: 10.1007/s10623-015-0136-9.  Google Scholar

[15]

J. Luo and T. Helleset, Constant composition codes as subcodes of cyclic codes, IEEE Transactions on Information Theory, 57 (2011), 7482-7488.  doi: 10.1109/TIT.2011.2161631.  Google Scholar

[16]

J. E. MacDonald, Design methods for maximum minimum-distance error-correcting codes, IBM Journal of Research and Development, 4 (1960), 43-57.  doi: 10.1147/rd.41.0043.  Google Scholar

[17]

F. J. MacWilliams and N. J. A. Sloane, The Theory of Error-correcting Codes, North-Holland, Amsterdam, 1977.  Google Scholar

[18]

A. M. Patel, Maximal $q$-ary linear codes with large minimum distance, IEEE Transactions on Information Theory, 21 (1975), 106-110.  doi: 10.1109/tit.1975.1055315.  Google Scholar

[19]

R. S. Rees and D. R. Stinson, Combinatorial characterizations of authentication codes Ⅱ, Designs, Codes and Cryptography, 2 (1992), 175-187.  doi: 10.1007/BF00124896.  Google Scholar

[20]

G. J. Simmons, Authentication theory coding theory, International Cryptology Conference, (1985), 411–4317. Google Scholar

[21]

X. WangJ. Gao and F.-W. Fu, Secret sharing schemes from linear codes over $\mathbb{F}_p+ v\mathbb{F}_p$, International Journal of Foundations of Computer Science, 27 (2016), 595-605.  doi: 10.1142/S0129054116500180.  Google Scholar

[22]

X. WangJ. Gao and F.-W. Fu, Complete weight enumerators of two classes of linear codes, Cryptography and Communications, 9 (2017), 545-562.  doi: 10.1007/s12095-016-0198-1.  Google Scholar

[23]

Y. Wang and J. Gao, MacDonald codes over the ring $\mathbb{F}_p+ v\mathbb{F}_p+v^2\mathbb{F}_p$, Computational and Applied Mathematics, 38 (2019), 169. doi: 10.1007/s40314-019-0937-y.  Google Scholar

[24]

S. Yang and Z. Yao, Complete weight enumerators of a family of three-weight linear codes, Designs, Codes and Cryptography, 82 (2017), 663-674.  doi: 10.1007/s10623-016-0191-x.  Google Scholar

[1]

Dandan Wang, Xiwang Cao, Gaojun Luo. A class of linear codes and their complete weight enumerators. Advances in Mathematics of Communications, 2021, 15 (1) : 73-97. doi: 10.3934/amc.2020044

[2]

Shudi Yang, Xiangli Kong, Xueying Shi. Complete weight enumerators of a class of linear codes over finite fields. Advances in Mathematics of Communications, 2021, 15 (1) : 99-112. doi: 10.3934/amc.2020045

[3]

Fengwei Li, Qin Yue, Xiaoming Sun. The values of two classes of Gaussian periods in index 2 case and weight distributions of linear codes. Advances in Mathematics of Communications, 2021, 15 (1) : 131-153. doi: 10.3934/amc.2020049

[4]

Agnaldo José Ferrari, Tatiana Miguel Rodrigues de Souza. Rotated $ A_n $-lattice codes of full diversity. Advances in Mathematics of Communications, 2020  doi: 10.3934/amc.2020118

[5]

Vito Napolitano, Ferdinando Zullo. Codes with few weights arising from linear sets. Advances in Mathematics of Communications, 2020  doi: 10.3934/amc.2020129

[6]

San Ling, Buket Özkaya. New bounds on the minimum distance of cyclic codes. Advances in Mathematics of Communications, 2021, 15 (1) : 1-8. doi: 10.3934/amc.2020038

[7]

Karan Khathuria, Joachim Rosenthal, Violetta Weger. Encryption scheme based on expanded Reed-Solomon codes. Advances in Mathematics of Communications, 2021, 15 (2) : 207-218. doi: 10.3934/amc.2020053

[8]

Nicola Pace, Angelo Sonnino. On the existence of PD-sets: Algorithms arising from automorphism groups of codes. Advances in Mathematics of Communications, 2021, 15 (2) : 267-277. doi: 10.3934/amc.2020065

[9]

Jong Yoon Hyun, Boran Kim, Minwon Na. Construction of minimal linear codes from multi-variable functions. Advances in Mathematics of Communications, 2021, 15 (2) : 227-240. doi: 10.3934/amc.2020055

[10]

Sabira El Khalfaoui, Gábor P. Nagy. On the dimension of the subfield subcodes of 1-point Hermitian codes. Advances in Mathematics of Communications, 2021, 15 (2) : 219-226. doi: 10.3934/amc.2020054

[11]

Shanding Xu, Longjiang Qu, Xiwang Cao. Three classes of partitioned difference families and their optimal constant composition codes. Advances in Mathematics of Communications, 2020  doi: 10.3934/amc.2020120

[12]

Hongming Ru, Chunming Tang, Yanfeng Qi, Yuxiao Deng. A construction of $ p $-ary linear codes with two or three weights. Advances in Mathematics of Communications, 2021, 15 (1) : 9-22. doi: 10.3934/amc.2020039

[13]

Tingting Wu, Li Liu, Lanqiang Li, Shixin Zhu. Repeated-root constacyclic codes of length $ 6lp^s $. Advances in Mathematics of Communications, 2021, 15 (1) : 167-189. doi: 10.3934/amc.2020051

[14]

Saadoun Mahmoudi, Karim Samei. Codes over $ \frak m $-adic completion rings. Advances in Mathematics of Communications, 2020  doi: 10.3934/amc.2020122

[15]

Hongwei Liu, Jingge Liu. On $ \sigma $-self-orthogonal constacyclic codes over $ \mathbb F_{p^m}+u\mathbb F_{p^m} $. Advances in Mathematics of Communications, 2020  doi: 10.3934/amc.2020127

[16]

Ivan Bailera, Joaquim Borges, Josep Rifà. On Hadamard full propelinear codes with associated group $ C_{2t}\times C_2 $. Advances in Mathematics of Communications, 2021, 15 (1) : 35-54. doi: 10.3934/amc.2020041

[17]

Yuan Cao, Yonglin Cao, Hai Q. Dinh, Ramakrishna Bandi, Fang-Wei Fu. An explicit representation and enumeration for negacyclic codes of length $ 2^kn $ over $ \mathbb{Z}_4+u\mathbb{Z}_4 $. Advances in Mathematics of Communications, 2021, 15 (2) : 291-309. doi: 10.3934/amc.2020067

[18]

Hai Q. Dinh, Bac T. Nguyen, Paravee Maneejuk. Constacyclic codes of length $ 8p^s $ over $ \mathbb F_{p^m} + u\mathbb F_{p^m} $. Advances in Mathematics of Communications, 2020  doi: 10.3934/amc.2020123

[19]

Nguyen Thi Kim Son, Nguyen Phuong Dong, Le Hoang Son, Alireza Khastan, Hoang Viet Long. Complete controllability for a class of fractional evolution equations with uncertainty. Evolution Equations & Control Theory, 2020  doi: 10.3934/eect.2020104

[20]

Peter Giesl, Zachary Langhorne, Carlos Argáez, Sigurdur Hafstein. Computing complete Lyapunov functions for discrete-time dynamical systems. Discrete & Continuous Dynamical Systems - B, 2021, 26 (1) : 299-336. doi: 10.3934/dcdsb.2020331

2019 Impact Factor: 0.734

Article outline

[Back to Top]